Botox headache treatment.

I have a sevrere headache and deaf sense 4 days ago after having a forehead botox injection - what treatment should I take to stop that

Doctor Answers 5

Botox

This is very unusual. I would recommend going to your Primary Care provider as soon as you can and get a check up or the physician that is treating you with Botox. Best of luck!

Botox Side Effects

Your symptoms are very unusual after having a botox treatment.  It is best to follow up with your treating physician.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 425 reviews

Headache attributed to Botox

Initial question I have is why were you having a Botox treatment, cosmetic or medical / migraine or muscle spasm? and how many units were injected? and have you ever had similar treatment in the past? It is unlikely that your headache 4 days later is attributable to small amount of Botox used for cosmetic treatments. Please return to your treating Doctor for further evaluation of your symptoms since we don't know anything about your medical history.

Edwin Ishoo, MD
Cambridge Facial Plastic Surgeon
4.4 out of 5 stars 20 reviews

Headache and deafness

That  is very unusual. I would probably check with your primary care physician because the deafness would be difficult to explain from the Botox injection. The severe headache lasting that long would be unlikely from the Botox also. Hope you are feeling better by the time you get this, but I would get it checked out.

Byron A. Long, MD
Marietta Oculoplastic Surgeon
5.0 out of 5 stars 3 reviews

Headache after Botox

Thank you for your question sosoyas. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression. Headaches are a rare side effect after a Botox treatment. For my patients I recommend taking Tylenol for discomfort. Please follow up with your doctor for specific recommendations. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.